# SDR AALA20050453

- Difficulty date: July 18, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N432AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49350
- Engine: Pwa JT8D217
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

PHX INFLIGHT T436/18JUL  PASSING 5000 FT ON DEPARTURE EXPERIENCED SINGLE LOUD BAND AND FAILURE OF LT ENGINE. RETURNED TO PHX AND LANDED WITHOUT INCIDENT. REPLACED NUMBER ONE ENGINE. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
